Theory of multidimensional Delsarte – Lions transmutation operators. I

  • D. Blackmore
  • A. K. Prykarpatsky
  • Ya. A. Prykarpatsky
  • A. M. Samoilenko


We present a brief review of the original results obtained by the authors in the theory of Delsarte –Lions transmutations of multidimensional spectral differential ope rators based on the classical works by Yu. M. Berezansky, V. A. Marchenko, B. M. Levitan, and R. G. Newton, on the well-known L. D. Faddeev’s survey, the book by L. P. Nyzhnyk, and the generalized De-Rham – Hodge theory suggested by I. V. Skrypnik and developed by the authors for the differential-operator complexes. The operator structure of Delsarte – Lions transformations and the properties of their Volterra factorizations are analyzed in detail. In particular, we study the differential-geometric and topological structures of the spectral properties of the Delsarte – Lions transmutations within the framework of the generalized De-Rham – Hodge theory.
How to Cite
Blackmore, D., A. K. Prykarpatsky, Y. A. Prykarpatsky, and A. M. Samoilenko. “Theory of Multidimensional Delsarte – Lions Transmutation Operators. I”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 12, Dec. 2018, pp. 1660-95,
Research articles